F. ANTHONY GRECO, M.D.; ROBERT K. OLDHAM, M.D.
To the editor: In the September issue (Ann Intern Med 85:294-298, 1976) Greco and associates reported that combination chemotherapy with adriamycin enhanced radiation reactions in skin and esophagus in 10 patients receiving concurrent therapy for small-cell anaplastic carcinoma of the lung. These observations were made in 1975. Two other reports have been published on these same patients, plus about 12 others from the National Institutes of Health (NIH) (1, 2). These reports and unpublished results from 48 patients treated at Vanderbilt University Medical Center help shed additional light on the true frequency, severity, and cause of esophageal and skin reactions.
Learn more about subscription options.
Register Now for a free account.
GRECO FA, OLDHAM RK. Adriamycin and Radiation Reactions. Ann Intern Med. 1977;86:655–656. doi: 10.7326/0003-4819-86-5-655
Download citation file:
Published: Ann Intern Med. 1977;86(5):655-656.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only